# SDR AALA20170822001

- Difficulty date: August 21, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 6,911 hours, 2,603 cycles
- System (JASC): 5240 · Service Doors
- Part: Accumulator
- Part number: FE277001
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR PRESSURE LOW ON ACCUMULATOR. CHARGED THE ACCUMULATOR IAW AMM 52-10-00.
